# SDR 99ZZZM589

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Damaged
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EIGNE INBOARD REAR COWL DOOR HAS A HOLE WORN THROUGH THE TOP 3RD RIB BACK FROM THE FRONT CORNER OF THE DOOR.  REPLACED THE TOP THIRD RIB FROM THE FRONT EDGE OF THE NR 1 INBOARD REAR COWL DOOR SPLITTER.  (M)
